×

Transcendental continued fractions. (English) Zbl 0464.10023


MSC:

11J81 Transcendence (general theory)
11J70 Continued fractions and generalizations

Citations:

Zbl 0336.10023
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gelfond, A. O., (Transcendental and Algebraic Numbers (1960), Dover: Dover New York)
[2] Khovanskii, A., (The Application of Continued Fractions and Their Generalizations to Problems In Approximation Theory (1963), Noordhoff: Noordhoff Groningen, The Netherlands)
[3] Nettler, G., On transcendental numbers whose sum, difference, quotient and product are transcendental numbers, Math. Student, 41, No. 4, 339-348 (1973) · Zbl 0336.10023
[4] Khintchine, A., (Continued Fractions (1963), Noordhoff: Noordhoff Groningen, The Netherlands)
[5] Perron, O., (Die Lehre Von Den Kettenbrucken (1929), Chelsea: Chelsea New York) · JFM 55.0262.09
[6] Roth, K. F., Rational approximation to algebraic numbers, Mathematika (Belgrade), 2, 168 (1955) · Zbl 0064.28501
[7] Schneider, T., Einfuhrung in die transzendenten Zahlen (1957), Springer-Verlag: Springer-Verlag Berlin · Zbl 0077.04703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.